Exponential laws for fractional differences
Godfrey L. Isaacs
Math. Comp. 35 (1980), 933-936
Full-text PDF Free Access
Similar Articles |
Abstract: In Math. Comp., v. 28, 1974, pp. 185-202, Diaz and Osler gave the following (formal) definition for , the th fractional difference of . They derived formulas and applications involving this difference. They asked whether their differences satisfied an exponent law and what the relation was between their differences and others, such as . In this paper an exponent law for their differences is established and a relation found between the two differences mentioned above. Applications of these results are given.
S. CHAPMAN, "On non-integral orders of summability of series and integrals," Proc. London Math. Soc. (2), v. 9, 1911, pp. 369-409.
B. Díaz and T.
J. Osler, Differences of fractional
order, Math. Comp. 28 (1974), 185–202. MR 0346352
(49 #11077), http://dx.doi.org/10.1090/S0025-5718-1974-0346352-5
L. Isaacs, An iteration formula for fractional differences,
Proc. London Math. Soc. (3) 13 (1963), 430–460. MR 0155121
- S. CHAPMAN, "On non-integral orders of summability of series and integrals," Proc. London Math. Soc. (2), v. 9, 1911, pp. 369-409.
- J. B. DIAZ & T. J. OSLER, "Differences of fractional order," Math. Comp., v. 28, 1974, pp. 185-202. MR 0346352 (49:11077)
- G. L. ISAACS, "An iteration formula for fractional differences," Proc. London Math. Soc. (3), v. 13, 1963, pp. 430-460. MR 0155121 (27:5061)
Retrieve articles in Mathematics of Computation
Retrieve articles in all journals
summability of series
© Copyright 1980
American Mathematical Society